RISK OF REBLEEDING, VASCULAR EVENTS AND DEATH AFTER GASTROINTESTINAL BLEEDING IN ANTICOAGULANT AND/OR ANTIPLATELET USERS.

Beatriz Marcén  1     Carlos Sostres Homedes  2     Viviana Laredo De La Torre  1     Lara Ruiz  3     Enrique Alfaro  4     Patricia Camo Monterde     PATRICIA CARRERA     Angel Lanas    
1 Universitary Hospital Lozano Blesa, Gastroenterology, Zaragoza, Spain
2 Instituto de Investigación Biosanitaria de Aragón (IIS), Patología Digestiva, Zaragoza, Spain
3 Universitary Hospital Miguel Servet, Gastroenterology, Zaragoza, Spain
4 Universitary Hospital Lozano

Conference
UEG Week 2016

Citation
United European Gastroenterology Journal; 2016: 2 (Supplement 1)


Login to access library content

Login

Do you need help setting up your myUEG account?
Contact us at [email protected]

New to myUEG?

Create myUEG account

Forgot your password?

Reset myUEG password

Social Sharing